# SDR CALA2013081690464

- Difficulty date: August 16, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 44,000 hours, 10,496 cycles
- Engine: Pwa PW4056
- System (JASC): 3140 · Central Computers
- Part: Module
- Condition: Failed
- Location: Eicas Display
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EICAS SCREEN LOOSES COLOR.  REPLACED LOWER EICAS DISPLAY SWITCHING MODULE M10418,  OPS NORMAL.
